# SDR REXA2016020800282

- Difficulty date: February 8, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP STUB FAIRING, FWD AIRFRAME MOUNT IS BROKEN OFF.  R & R LT FLAP FITTING, PN 601R10371-1 IAW SRM 51-42-21.
